MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SYSTEM; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4471
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); High Blood Pressure/ Hypertension (1908); Abdominal Distention (2601)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported by the caregiver that the patient was "feeling unwell, very swollen, and having difficulty breathing" when using the honechoice cycler for therapy.It was reported that after manual drain, the patient felt better and had no difficulty breathing.The caregiver ended the therapy early.It was reported that the patient was taken to the clinic and presented with dyspnea, abdominal distension, and "hypertensive peak." it was reported that the patient was not hospitalized.There was no medical interventions reported.No additional information was available.

Brand Name
HOMECHOICE APD SYSTEM
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25552639
Report Number9612057-2026-00071
Device Sequence Number13447149
Product Code FKX
UDI-Device Identifier00085412007021
UDI-Public0085412007021
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2015
Device Catalogue Number5C4471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5%; 2.5%
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale